# SDR QXEA200600416

- Difficulty date: February 2, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 11,309 hours, 11,837 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2358: AT BEGINNING OF PUSHBACK, NOSE GEAR CYCLED, CONTACTED TAG AND CLOSED.  MAINTENANCE FOUND PSEU SHOWS FAULT CODE NDG N2 RIGGING SUP TO TORQUE.  ADJUSTED NOSE GEAR DOOR NR 2 PROX SWITCH PER AMM TASK 32-61-06-830-801.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
